# SDR AALA201706079015

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 94,472 hours, 15,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OFF/ARM/ON SWITCH MECHANISM IS INOPERATIVE.  CAGING SPRING FELL OFF.  REINSTALLED AND SECURED COCKPIT EMERGENCY LIGHT SWITCH GUARD.  OPERATIONAL CHECK GOOD.
